Base de dados : LILACS
Pesquisa : D03.633.300.240 [Categoria DeCS]
Referências encontradas : 1 [refinar]
Mostrando: 1 .. 1   no formato [Detalhado]

página 1 de 1

  1 / 1 LILACS  
             
seleciona
para imprimir
Fotocópia
Texto completo SciELO Chile
Texto completo
Id: lil-301911
Autor: Rojas Goñi, Paula; Arancibia S., Pablo; Bravo S., Verónica; Varela G., Susana.
Título: Diabetes mellitus inducida por olanzapina: caso clínico / Diabetes mellitus associated with olanzapine use
Fonte: Rev. méd. Chile;129(10):1183-1185, oct. 2001.
Idioma: es.
Resumo: Atypical antipsychotics are widely used in psychotic disorders, refractory to conventional neuroleptic agents. They induce minimal extra pyramidal side effects, probably due to their greater affinity for certain dopaminergic receptors. However, this polyreceptor affinity may be responsible for the development of other side effects. We report a 48 years old male drinker and addicted to cocaine, that after two months of Olanzapine use, developed a severe diabetes mellitus with fasting blood glucose values reaching 514 mg/dl. When he was admitted to the hospital, physical examination was normal and his body mass index was 28 kg/m2. Olanzapine was discontinued and blood glucose values gradually returned to normal. After two months of follow up, the patient is on dietary treatment and with a fasting glucose of 132 mg/dl
Descritores: Antipsicóticos/efeitos adversos
Diabetes Mellitus
-Dibenzazepinas
Transtorno da Personalidade Esquizotípica/complicações
Transtornos Relacionados ao Uso de Cocaína/complicações
Limites: Seres Humanos
Masculino
Meia-Idade
Tipo de Publ: Relatos de Casos
Responsável: CL1.1 - Biblioteca Central



página 1 de 1
   


Refinar a pesquisa
  Base de dados : Formulário avançado   

    Pesquisar no campo  
1  
2
3
 
           



Search engine: iAH v2.6 powered by WWWISIS

BIREME/OPAS/OMS - Centro Latino-Americano e do Caribe de Informação em Ciências da Saúde